Journal of Applied Probability

Numerical approximation of stationary distributions for stochastic partial differential equations

Jianhai Bao and Chenggui Yuan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we discuss an exponential integrator scheme, based on spatial discretization and time discretization, for a class of stochastic partial differential equations. We show that the scheme has a unique stationary distribution whenever the step size is sufficiently small, and that the weak limit of the stationary distribution of the scheme as the step size tends to 0 is in fact the stationary distribution of the corresponding stochastic partial differential equations.

Article information

J. Appl. Probab., Volume 51, Number 3 (2014), 858-873.

First available in Project Euclid: 5 September 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60H15: Stochastic partial differential equations [See also 35R60]
Secondary: 65C30: Stochastic differential and integral equations 35K90: Abstract parabolic equations

Stochastic partial differential equation mild solution stationary distribution exponential integrator scheme numerical approximation


Bao, Jianhai; Yuan, Chenggui. Numerical approximation of stationary distributions for stochastic partial differential equations. J. Appl. Probab. 51 (2014), no. 3, 858--873. doi:10.1239/jap/1409932678.

Export citation